June 27, 2015 to July 3, 2015
Rogla, Slovenia
UTC timezone

On metric dimension of uniform subdivisions of the wheel

Not scheduled
Rogla, Slovenia

Rogla, Slovenia


Dr ayesha riasat (UMT, lahore)


Let W_{n,k} be the graph of order nk + 1 and size n(k + 1) obtained from the wheel W_n = K_1+ C_n by subdividing each edge of C_n by k−1 vertices. In [Bull. Math. Soc. Sci. Math. Roumanie 4, 50(2007), 371-376] it was shown that the metric dimension of W_{n,2} denoted by dim(W_n,2), is equal to ⌊2n/3⌋ for every n ≥ 4. In this paper it is shown that dim(W_n,k) is equal to: ⌊n/2⌋ for k = 3 and n ≥ 11; ⌈n/2⌉ for odd k ≥ 5 and ⌈2n/3⌉ for even k ≥ 4, provided n ≥ 9.

Primary author

Dr ayesha riasat (UMT, lahore)


Prof. ioan tomescu (university of bucharest)

Presentation materials

There are no materials yet.